# SDR 2008FA0000220

- Difficulty date: February 22, 2008
- Submitted: April 7, 2008
- Operation: General aviation
- Aircraft: N34264
- Make and model: Cessna 172A
- Aircraft serial: 625
- Engine: Cont O300*
- System (JASC): 2701 · Control Column Section
- Part: Control Wheel
- Part number: 05131682
- Condition: Broken
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI FROM REFUELING PILOT WAS MAKING A LT TURN IN FRONT OF HANGER.  PULLED CONTROL WHEEL FULL AFT (TO TAKE WEIGHT OFF OF FRONT WHEEL) CONTROL WHEEL BROKE OFF IN HIS HAND.  (OUTSIDE TEM APPROX 20 DEGREES) BREAK WAS FROM LWR LT (7 OCLOCK) TO UPPER RT (2 OCLOCK).  (K)
